i tried to “catch-up” on what’s going on in your battle and i am so sorry that your latest news is “scary.” it’s the constant roller coaster feeling. we seldom are able to “escape” the turmoil that this diagnosis brings.
i have had 3 major liver surgeries and ???? # of recurrences. honestly, right now my emotions are being ripped to pieces due to the constant fight with blue x ppo. one of my daughters is in the process of painting some t-shirts for me that say “blue x is trying to kill me.”
i hope you are able, somehow, to take a mental vacation long enough to enjoy thanksgiving day.
I had a similar reaction to the dye once-but not as severe. It was a complete burn like sensation up and down my body and a rash broke out in my arm. I had the dye previously and once after that time and no other reaction. So my very uninformed theory of it regarding myself was that it was a reaction to some other chemical that was already in my body.
I hope you get some relif from the pain by transferring it to the blasted insurance company.
a friend of mine had a lung lobe removed recently and it was positive for mets from cholangio. her physician has prescribed taxol and carboplatin which she will start this friday. i told her that i have NEVER heard of taxol being prescribed to treat cholangio. i don’t understand this and i truly wish that she had questioned the doc who prescribed this med. so-o-o, i thought i would ask here just in case i’ve missed something.
i have my own question.. during my cat scan last week, when the dye was being infused, i felt that someone had plugged me into an electrical socket. it hurt like he__ from my heels to my head and i started screaming. the tech came in and stopped the infusion and the pain disappeared quickly. has anyone ever had this happen? i did experience a brief session of this in an earlier scan, but that time the pain was in the front of my body and started at the level of my kidneys. so far, so one has been able to explain what is happening, except that perhaps it’s an allergic reaction. those symptoms don’t sound like an allergic reaction to me.
on a sad note, yesterday i was unable to receive avastin due to blue x denial as “there’s no evidence in the recent scans.” however, my pain level has been increasing and i’ve had to up my pain meds. i know that many others have experienced a “no show” on scans and then boom the little buggers are all over the place.